LP willmore functionals

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We prove some integral inequalities for immersed tori in the three sphere. The functional considered are generalizations of the Willmore functional.

Original languageEnglish (US)
Pages (from-to)569-575
Number of pages7
JournalProceedings of the American Mathematical Society
Volume127
Issue number2
StatePublished - Dec 1 1999

Fingerprint

Integral Inequality
Torus
Generalization

Keywords

  • Exponential map
  • Principal curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

LP willmore functionals. / Cai, MingLiang.

In: Proceedings of the American Mathematical Society, Vol. 127, No. 2, 01.12.1999, p. 569-575.

Research output: Contribution to journalArticle

@article{66e87460afd64745a5cbe5554bf0188a,
title = "LP willmore functionals",
abstract = "We prove some integral inequalities for immersed tori in the three sphere. The functional considered are generalizations of the Willmore functional.",
keywords = "Exponential map, Principal curvature",
author = "MingLiang Cai",
year = "1999",
month = "12",
day = "1",
language = "English (US)",
volume = "127",
pages = "569--575",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - LP willmore functionals

AU - Cai, MingLiang

PY - 1999/12/1

Y1 - 1999/12/1

N2 - We prove some integral inequalities for immersed tori in the three sphere. The functional considered are generalizations of the Willmore functional.

AB - We prove some integral inequalities for immersed tori in the three sphere. The functional considered are generalizations of the Willmore functional.

KW - Exponential map

KW - Principal curvature

UR - http://www.scopus.com/inward/record.url?scp=33646971458&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646971458&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33646971458

VL - 127

SP - 569

EP - 575

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -